MathSciNet Relay Station
MathSciNet bibliographic data
MR1930990 53C22 (11J06 30F45)
Hersonsky, Sa'ar; Paulin, Frédéric Diophantine approximation for negatively curved manifolds. Math. Z. 241 (2002), no. 1, 181–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement